# SDR DJFA2006355

- Difficulty date: December 6, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N816LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258363
- Aircraft time: 8,151 hours, 5,063 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT, MAINTENANCE FOUND THE FLOOR SUPPORT AT FRAME 10 BELOW THE FLOOR AT THE GALLEY CRACKED.  THE 1.5 INCH CRACK WAS LOCATED LT OF CENTER ON THE LIGHTNING HOLE.  MAINTENANCE PERFORMED FRAME 10 REPAIR IAW SRM 51-71-07 , 53-20-11.
